# SDR AALA202506045119

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 76,585 hours, 29,771 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47147
- Part serial: 1081083
- Condition: Sticking
- Location: Zone 800
- Part time: 35,329 hours, 14,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE TOP STRIKER ON FLIGHT DECK DOOR WILL NOT ALLOW DOOR TO OPEN WITHOUT HELP FROM INSIDE. IT ONLY SEEMS TO BE A PROBLEM IN FLIGHT. MAINTENANCE REPLACED TOP STRIKER ON FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-12.
